MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) EXT SET W/1.2 MICRON FILTER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) EXT SET W/1.2 MICRON FILTER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC330310
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 14" (36 cm) ext set w/1.2 micron filter, microclave® clear, clamp, rotating luer.A leak was reported from the port on the lipid tubing directly below light blue alcohol cap.The infusion line was stopped and the tubing was disconnected.Upon disconnecting the infusion line at the blue cap site prior to flushing, the nurse noticed the hub on the cap that connected to the patient (not on tubing, on dark blue bifurcated extension) did not lay flush.As such, if one were trying to scrub the hub there was an indent and it was not flat.There was no patient harm, but the patient did not receive the full dose of prescribed lipids.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
One used list# mc330310, 14" (36 cm) ext set w/1.2 micron filter, microclave¿ was returned for evaluation.As received, some lipids solution residuals were observed, no additional damage or anomalies were found.The set was tested as per procedure and no leaks or anomalies were confirmed.Complaint of leak cannot be confirmed or replicated.A device history lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
14" (36 CM) EXT SET W/1.2 MICRON FILTER, MICROCLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21145918
Report Number9617594-2025-00085
Device Sequence Number9190210
Product Code FMG
UDI-Device Identifier00887709083189
UDI-Public(01)00887709083189
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330310
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED LIPIDS INFUSATE, MFR UNK
Patient SexUnknown